# SDR USAA2009030390489

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 28,568 hours, 10,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 520
- Condition: Low
- Location: R3 Door
- Part time: 28,568 hours, 10,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 938-CLT - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED THE R3 DOOR ASSIST BOTTLE.
